# SDR SWI2024F01280

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,502 hours, 27,265 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

D: L WINDSHIELD HEAT BLOCK SMOKING ON CLIMB OUT.C: DEFERRED THE L WINDSHIELD ANTI-ICE SYSTEM PEER MEL 30-41-1A. MX ACTIONS COMPLIED WITH; PLACARD INSTALLED.CAT: CDUE DATE: 29 NOV 2024***ODI EVENT/DO NOT CLEAR WITHOUT MOD APPROVAL***    (FLIGHT 4060 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
